Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the joins of semigroup varieties with the variety of commutative semigroups

Authors: M. V. Sapir and M. V. Volkov
Journal: Proc. Amer. Math. Soc. 120 (1994), 345-348
MSC: Primary 20M07
MathSciNet review: 1185274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the join of a variety of semigroups and the variety of all commutative semigroups is not finitely based, provided some weak conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M07

Retrieve articles in all journals with MSC: 20M07

Additional Information

PII: S 0002-9939(1994)1185274-1
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia